# SDR TAMF20210630012

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N334QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1448
- Aircraft time: 28,299 hours, 8,668 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 26,238 hours, 8,364 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31546
- Part serial: 4404744027
- Condition: Cut
- Location: Mlg
- Part time: 18,373 hours, 4,613 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI OF AIRCRAFT N334QT AT THE MIA STATION THE CONDITION OF LOW PRESSURE WAS PRESENTED IN THE MAIN WHEEL NO. 8. THE AIRCRAFT RETURNED TO BLOCK AND DURING THE MAINTENANCE REVIEW THE MAIN WHEEL NO. 8 WAS FOUND DEFLATED DUE TO CUT BY FOREIGN OBJECT.   THE MAIN WHEELS 7 AND 8 WERE REPLACED IN ACCORDANCE WITH AIRBUS AMM 32-41-11 PB 401 CONF 00 AND AIRBUS AMM TASK 32-49-00-740-801-A.
